Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The hyper-singular cousin of the Bergman projection


Authors: Guozheng Cheng, Xiang Fang, Zipeng Wang and Jiayang Yu
Journal: Trans. Amer. Math. Soc. 369 (2017), 8643-8662
MSC (2010): Primary 47B34, 47G10
DOI: https://doi.org/10.1090/tran/6923
Published electronically: May 30, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Bergman projection over the unit disk is one of the most studied objects in complex analysis and operator theory. In this paper the new finding is to observe some unexpected patterns in boundedness when we consider the hyper-singular cousins of the Bergman projection. We also show that these patterns don't hold for the half-space, but we conjecture that they hold for general bounded domains.


References [Enhancements On Off] (What's this?)

  • [1] N. Arcozzi, R. Rochberg, and E. Sawyer, Carleson measures for the Drury-Arveson Hardy space and other Besov-Sobolev spaces on complex balls, Adv. Math. 218 (2008), no. 4, 1107-1180. MR 2419381, https://doi.org/10.1016/j.aim.2008.03.001
  • [2] Stephen M. Buckley, Pekka Koskela, and Dragan Vukotić, Fractional integration, differentiation, and weighted Bergman spaces, Math. Proc. Cambridge Philos. Soc. 126 (1999), no. 2, 369-385. MR 1670257, https://doi.org/10.1017/S030500419800334X
  • [3] Aline Bonami, Gustavo Garrigós, and Cyrille Nana, $ L^p$-$ L^q$ estimates for Bergman projections in bounded symmetric domains of tube type, J. Geom. Anal. 24 (2014), no. 4, 1737-1769. MR 3261716, https://doi.org/10.1007/s12220-013-9393-x
  • [4] G. Cheng, X. Fang, Z. Wang, and J. Yu, Three measure-theoretic problems for the complex Riesz potential operator, preprint, 2014.
  • [5] G. Cheng, X. Fang, Z. Wang, and J. Yu, Endpoint estimates for the complex Riesz potential operator, preprint, 2015.
  • [6] D. Cruz-Uribe, Two weight norm inequalities for fractional integral operators and commutators, preprint, 2014.
  • [7] Yaohua Deng, Li Huang, Tao Zhao, and Dechao Zheng, Bergman projection and Bergman spaces, J. Operator Theory 46 (2001), no. 1, 3-24. MR 1862176
  • [8] Omar El-Fallah, Karim Kellay, Javad Mashreghi, and Thomas Ransford, A primer on the Dirichlet space, Cambridge Tracts in Mathematics, vol. 203, Cambridge University Press, Cambridge, 2014. MR 3185375
  • [9] Peter Duren and Alexander Schuster, Bergman spaces, Mathematical Surveys and Monographs, vol. 100, American Mathematical Society, Providence, RI, 2004. MR 2033762
  • [10] Loukas Grafakos, Classical Fourier analysis, 2nd ed., Graduate Texts in Mathematics, vol. 249, Springer, New York, 2008. MR 2445437
  • [11] José García-Cuerva and A. Eduardo Gatto, Boundedness properties of fractional integral operators associated to non-doubling measures, Studia Math. 162 (2004), no. 3, 245-261. MR 2047654, https://doi.org/10.4064/sm162-3-5
  • [12] Charles Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9-36. MR 0257819
  • [13] H. Turgay Kaptanoğlu, Carleson measures for Besov spaces on the ball with applications, J. Funct. Anal. 250 (2007), no. 2, 483-520. MR 2352489, https://doi.org/10.1016/j.jfa.2006.12.016
  • [14] Walter Rudin, Function theory in the unit ball of $ {\bf C}^{n}$, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 241, Springer-Verlag, New York-Berlin, 1980. MR 601594
  • [15] T. Tao, Harmonic analysis, Lecture notes at UCLA, http://www.math.ucla.edu/$ \thicksim $tao/
    247a.1.06f/notes2.pdf.
  • [16] P. Wojtaszczyk, On multipliers into Bergman spaces and Nevanlinna class, Canad. Math. Bull. 33 (1990), no. 2, 151-161. MR 1060368, https://doi.org/10.4153/CMB-1990-026-7
  • [17] Ruhan Zhao, Generalization of Schur's test and its application to a class of integral operators on the unit ball of $ \mathbb{C}^n$, Integral Equations Operator Theory 82 (2015), no. 4, 519-532. MR 3369311, https://doi.org/10.1007/s00020-014-2215-0
  • [18] Ke He Zhu, Bloch type spaces of analytic functions, Rocky Mountain J. Math. 23 (1993), no. 3, 1143-1177. MR 1245472, https://doi.org/10.1216/rmjm/1181072549
  • [19] Kehe Zhu, Spaces of holomorphic functions in the unit ball, Graduate Texts in Mathematics, vol. 226, Springer-Verlag, New York, 2005. MR 2115155
  • [20] Kehe Zhu, Operator theory in function spaces, 2nd ed., Mathematical Surveys and Monographs, vol. 138, American Mathematical Society, Providence, RI, 2007. MR 2311536

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 47B34, 47G10

Retrieve articles in all journals with MSC (2010): 47B34, 47G10


Additional Information

Guozheng Cheng
Affiliation: School of Mathematics, Wenzhou University, Wenzhou 325035, People’s Republic of China
Email: gzhcheng@wzu.edu.cn

Xiang Fang
Affiliation: Department of Mathematics, National Central University, Chung-Li 32001, Taiwan
Email: xfang@math.ncu.edu.tw

Zipeng Wang
Affiliation: College of Mathematics and Information Sciences, Shaanxi Normal University, Xi’an 710062, People’s Republic of China – and – Department of Mathematics, National Central University, Chung-Li 32001, Taiwan
Email: zipengwang11@fudan.edu.cn

Jiayang Yu
Affiliation: School of Mathematics, Sichuan University, Chengdu 610064, People’s Republic of China
Email: jiayangyu@scu.edu.cn

DOI: https://doi.org/10.1090/tran/6923
Keywords: Bergman projection, integral operator, unit disk, reproducing kernel
Received by editor(s): June 9, 2015
Received by editor(s) in revised form: December 9, 2015, and February 12, 2016
Published electronically: May 30, 2017
Additional Notes: The first author was supported by NSFC (11471249) and Zhejiang Provincial NSFC (LY14A010021)
The second author was supported by NSC of Taiwan (102-2115-M-008-016-MY2)
The third author was supported by NSFC (11371096).
The fourth author was supported by NSFC (11271075).
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society